Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

5 year old with diabetes. Spreading black spot on the leg. Whom should I consult?

i have 5 year old girl, she diagnosed with diabetics in 2012. afrter 5 months of her diabitics time, she have been hospitalized in the hospital due to infectin. becouse she had a little cut in her knee, in the mean time i have noticed a black spot in her leg right by her ancle then the bblack spot started to widen timely. so am wendering what kind of doctor and where can i get ?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

It seems like a dark pigmentation of the skin around her ankle.

Some times moles also present with a black spot and may increase in the size gradually.

But physical examination by a doctor is important to know the nature of black spot and the cause for its appearance.

I advise you to consult a Dermatologist for the examination and for its management.

Hope I have answered your query.

Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor